# SDR UPS04443459

- Difficulty date: October 28, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Part number: 65B15085886
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FX - KEEL BEAM PANEL SUPPORT LOWER SURFACE FOUND SURFACE CORROSION AT STA 1480 LBL 16 TO RBL 16.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.040 X 1 X 3 INCH.  CORROSION BLEND OUT EXCEED SRM 53-10-01 FIG 1 LIMITS.  PANEL SUPPORT REPLACED AS PER SRM 51-10-01 FIG 8.  CIC APPLIED IAW EO NR M-5100-2780-E.
